| Model Number |
1002836 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced elevated blood glucose due to using the abdomen as the only infusion set insertion site, leading to an occlusion, and was treated with a correction bolus via multiple daily injection on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date, no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 8021545.Manufacturing site: 3003442380.